# SDR IXXA10WSAP050S

- Difficulty date: December 31, 2009
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND SCRATCHES ON FUSELAGE FWD AND BELOW FWD CARGO DOOR CONTROL. BLENDED OUT SCRATCHES. FOUND TO BE WITHIN LIMITS. PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01, 51-20-01, 53-00-01 FIGURE 101 REV101, NDT D634T301 REV 93 PART 6 SUB 51-00-19 AND MM 11-00-00 REV97.
